# SDR CALA9901500

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734866
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 8 SPOILER DELAMINATED.  THE NR 8 SPOILER WAS REPLACED IAW MM 27-62-1.
